MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST
Catalog Number 1021720000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The genomic dna sample was sent to grifols laboratory solutions for dna sequencing (ngs).The ngs sequencing interrogated kel promoter and exons 1-19, identifying the variant kel* c.2107 g>c in heterozygosis.The inferred genotype of sequencing is kel*01m.06(1680a), kel*k (kel*02) as described by isbt, and its predicted kmod phenotype would be associated with no expression of kell antigens.Id core xt reported a predicted k+ phenotype, but kel* c.2107 g>c variant, not interrogated by id core xt, is associated with k- phenotype.The false positive result obtained by id core xt is considered a discrepant result and then a malfunction.This case report is associated with limitations of id core xt assay, as described in the id core xt package insert (sec 1 and 10 assay limitations).
 
Event or Problem Description
It was reported that the sample w051523064512, from memorial blood center, was tested with serology providing a negative result (k-), which contrasted with the molecular typing performed on 30nov23 using the id core xt assay which provided positive results (k+) with id core xt analysis software v3.0.4.1.

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer Contact
jokin amo
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key18413957
Report Number3006413195-2023-00022
Device Sequence Number2748430
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)240517(10)0203000030
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Catalogue Number1021720000
Device Lot Number0203000030
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown